eJMT Abstract

Title Equations of the spherical conics
Author Bülent ALTUNKAYA, Yusuf YAYLI, H. Hilmi HACISALIHOǦLU and Fahrettin ARSLAN
Volume 5
Number 3

If we transform definitions of the conics in Euclidean plane on sphere, we obtain spherical conics. Although many equations related to spherical conics have been known, those equations depend on many parameters. In this study, we have work about the method that we have developed for equations which depend on one parameter of the spherical conics.